# SDR CALA2013090691071

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 48,894 hours, 18,829 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STILL HAS LOUD HUMMING NOISE AT AIRSPEEDS ABOVE 305 KIAS. REPAIRED CAPTAIN`S WINDSHIELD WEATHER SEAL & APPLIED REQUIRED WINDSHIELD SEALANT ON BOTH CAPTAIN`S & FIRST OFFICER`S WINDSHIELD IAW MT- 56-005 & 56-11-11-400-001-A.
